# SDR AALA20160310009

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 18,873 hours, 7,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: 111A7202
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD PNEUMATIC DOOR LANDING HAS WEAR SPOT.  INSTALLED REPAIR STRAP IAW EA 258534.  ACFT IN BASE MX.
